Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

See all formats and pricing
More options …
Volume 57, Issue 1


MSE of the best linear predictor in nonorthogonal models

František Štulajter
Published Online: 2007-02-01 | DOI: https://doi.org/10.2478/s12175-007-0015-6


The problem of computing the mean squared error (MSE) of the best linear predictor (BLP) in finite discrete spectrum with an additive white noise models(FDSWNMs) for an observed time series is considered. This is done under the assumption that the corresponding vectors in models for finite observation of this time series are not orthogonal.

MSC: 62M10

Keywords: time series; finite discrete spectrum with an additive white noise model; best linear predictor; mean squared error of predictor

  • [1] CHRISTENSEN, R.: Linear Models for Multivariate, Time Series and Spatial Data, Springer-Verlag, New York, 1991. Google Scholar

  • [2] GOLDBERGER, A. S.: Best linear unbiased prediction in the generalized linear regression model, J. Amer. Statist. Assoc. 57 (1962), 369–375. http://dx.doi.org/10.2307/2281645CrossrefGoogle Scholar

  • [3] HARVILLE, D. A.: Matrix Algebra From a Statistican’s Perspective, Springer-Verlag, New York, 1997. Google Scholar

  • [4] PRIESTLEY, M. B.: Spectral Analysis and Time Series, Academic Press, London, 1981. Google Scholar

  • [5] STEIN, M. L.: Interpolation of Spatial Data. Some Theory for Kriging, Springer-Verlag, New York, 1999. Google Scholar

  • [6] ŠTULAJTER, F.: Predictions in Time Series Using Regression Models, Springer-Verlag, New York, 2002. Google Scholar

  • [7] ŠTULAJTER, F.: The MSE of the BLUP in a finite discrete spectrum LRM, Tatra Mt. Math. Publ. 26 (2003), 125–131. Google Scholar

About the article

Published Online: 2007-02-01

Published in Print: 2007-02-01

Citation Information: Mathematica Slovaca, Volume 57, Issue 1, Pages 83–92, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-007-0015-6.

Export Citation

© 2007 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in